CureZone   Log On   Join
Re: ? for jenni19
 
Jenni19 Views: 1,099
Published: 16 years ago
 
This is a reply to # 697,185

Re: ? for jenni19


I am fasting to put my lupus into remission. i actually gained alot of weight when i was put on prednison which is a steroid . I got alot of cellulite ..its all gone, my muscle mass has increased since i still lift like 3 days a week ...i think docotors are full of shid...personally but hey thats just me.. there are some docotors who are open minded but good luck finding them. i personally think why be put on medicine that has more side effects the symptoms that you have and half the medicines make you feel fake unlike your self..
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.639 sec, (1)